Discussions By Condition: I cannot get a diagnosis.

What causes my weight gain?

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Haneng
  • August 27, 2007
  • 03:41 AM

It was June 1998 when I had my myomectomy done in a laparotomy procedure due to cyst on my left ovary( i was 28 yrs old then) - the obgyne said it is a dermoid cyst( 9 by 11 cm) at the same time i was 3-4 months pregnant( doc said it is the safest time for surgical procedure if one is pregnant) that time (primigravida). The cyst removed was fluid-filled and as big as a fetus head. By the 9th month, I gave birth to a healthy, normal baby boy by caesarean-section. After 4 yrs, my family migrated to another country and we tried to have another child but i don't know why I cannot conceive ( i still have irregular periods as always ---maybe that's why...) My only child is 7 yrs old now and still, I can't get pregnant plus the fact that i have amenorrhea for several months( say 3, 4 or 6 months). I don't know if amenorrhea cause my obesity problem now. Before i got married I weigh only 46-48 kg.(25 yrs old- my age then) but now...:confused: I weigh nearly 75 kg.( i am 36 yrs old now.) Please help... I don't know what's the problem---i only eat regular amount of food and have active lifestyle everyday ( such as climbing 5 floors of stairs, walking and living in a city). I wonder what's the reason for my weight gain /obesity problem...I want to have my normal weight and periods again. :confused:

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?